Alert archive / Indiana / Special Weather Statements in 2016
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Feb 10, 2016, 8:02 AM EST for Saint Joseph County, Indiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 10, 2016, 8:02 AM EST (13:02 UTC)
- Expired
- Feb 10, 2016, 8:45 AM EST
- In force
- 43 min
- Issued by
- NWS Northern Indiana
County Saint Joseph County, IN
The radar
The Northern Indiana radar (KIWX), 65 km from the middle of the area, began a volume at 13:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280
WWUS83 KIWX 101302
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 AM EST WED FEB 10 2016
INZ004-005-014-MIZ077-101345-
MARSHALL-ST. JOSEPH-ELKHART-BERRIEN-
802 AM EST WED FEB 10 2016
...BAND OF LAKE EFFECT SNOW SHOWERS AFFECTING ST.
JOSEPH...NORTHEASTERN MARSHALL... SOUTHWESTERN ELKHART AND SOUTH
CENTRAL BERRIEN COUNTIES...
AT 758 AM EST...A BAND OF LAKE EFFECT SNOW SHOWERS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SHOREWOOD-TOWER HILL TO NEAR NEW
CARLISLE TO NEAR BREMEN...AND MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...MISHAWAKA...NAPPANEE...BREMEN...BUCHANAN...GEORGETOWN...
GULIVOIRE PARK...GRANGER...OSCEOLA...BRIDGMAN...NEW CARLISLE...
WAKARUSA...THREE OAKS...LAKEVILLE...ROSELAND...SHOREWOOD-TOWER
HILL...BERTRAND AND DAYTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 62 AND 80.
INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 7 AND 17.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR MUCH OF THE AREA. PLEASE
MONITOR LOCAL MEDIA OUTLETS AND THE NATIONAL WEATHER SERVICE FOR
FURTHER STATEMENTS.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOWBAND.
RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS ARE LIKELY
TO LEAD TO ACCIDENTS.
&&
LAT...LON 4167 8610 4144 8577 4143 8600 4145 8628
4168 8653 4176 8652 4176 8661 4184 8668
4190 8662 4197 8657
TIME...MOT...LOC 1258Z 290DEG 5KT 4194 8671 4169 8647 4146 8611
$$
NWSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Feb 10, 6:38 AM EST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 10, 6:38 AM EST, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
638 AM EST WED FEB 10 2016
.SYNOPSIS...
ISSUED AT 439 AM EST WED FEB 10 2016
LAKE EFFECT SNOW SHOWERS WILL CONTINUE TODAY AND WILL BE LOCALLY
HEAVY AT TIMES. SNOWFALL RATES OF AN INCH PER HOUR ARE POSSIBLE
IN THE STRONGEST BANDS. SNOW SHOWERS WILL LESSEN IN INTENSITY BUT
STILL PERSIST THROUGH THURSDAY. WHILE MOST LOCATIONS SHOULD SEE AT
LEAST SOME MEASURABLE SNOWFALL DURING THIS PERIOD...THE MORE
SIGNIFICANT AMOUNTS AND GREATEST IMPACTS WILL BE CONFINED TO THE
FAVORED LAKE EFFECT SNOW BELT REGION. HIGHS TODAY WILL BE IN THE
UPPER TEENS AND LOWER 20S WITH LOWS TONIGHT RANGING FROM THE
SINGLE DIGITS WELL AWAY FROM LAKE MICHIGAN TO THE TEENS
NEAR THE LAKE.
&&
.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 437 AM EST WED FEB 10 2016
...EXTENDED PERIOD OF SNOW SHOWERS TO CONTINUE...
WIDESPREAD SNOW SHOWERS WERE IMPACTING MUCH OF THE FORECAST AREA AS
EXTENSIVE LAKE RESPONSE CONTINUES. THAT BEING SAID...ACCUMULATIONS
HAVE GENERALLY BEEN CONFINED TO 1 OR 2 DOMINANT SNOW BANDS THAT HAVE
GENERALLY REMAINED TRANSITORY. THE FIRST BAND...WAS LOCATED FROM
SOUTHERN BERRIEN COUNTY SE ACROSS MUCH OF ST. JOE COUNTY IN INDIANA
AND INTO PORTIONS OF MARSHALL AND KOSCIUSKO COUNTIES. A SECOND
BAND HAS SET UP FROM THREE RIVERS MI SE TO NW OF ALBION. LOCAL
VISIBILITIES HAVE DROPPED BRIEFLY TO AROUND A HALF MILE AT TIMES
WITH LOCATIONS UNDER THE BANDS LIKELY SEEING A QUICK FEW TENTHS TO
ONE HALF INCH OF SNOW.
ARW HAS GENERALLY HANDLED EVOLUTION OF SNOW BANDS THE BEST SO WILL
LEAN SOMEWHAT TOWARDS IT WITH PARTIAL NOD TO NAM. CHALLENGES LIE
TODAY WITH EXACT PLACEMENT OF SNOW BANDS...COVERAGE AND EFFECTS OF
DRY AIR ENTRAINMENT ARRIVING FROM WISCONSIN WHERE SFC DEWPTS WERE
DROPPING BELOW ZERO. THIS HAS CUT DOWN THE EXTENT OF SNOW BAND
PRODUCTION WELL OUT INTO THE LAKE BUT OTHER PARAMETERS AND EFFECTS
OF SOON TO DEPART SHORT WAVE ALL HELPING KEEP THINGS GOING. THINK
THAT MANY AREAS WILL STILL SEE LIGHT SNOW SHOWERS OR FLURRIES WITH
HEAVIEST SNOW SHOWERS IN CURRENT ADVISORY AREA THROUGH THE DAY. MOST
LOCATIONS WILL SEE LITTLE MORE THAN A DUSTING DURING THE DAY BUT
LOCALIZE AREAS COULD SEE 1 TO 2 INCHES OF SNOW BY LATER THIS
AFTERNOON CLOSER TO FAVORED LAKE EFFECT AREAS.
INVERSION HEIGHTS...FETCH AND ALIGNMENT OF DGZ AND BEST OMEGA WILL
ALL REMAIN FAVORABLE TO KEEP SNOW SHOWERS PRODUCTION ONGOING INTO
THURSDAY MORNING WITH DIMINISHING ACCUMULATION POTENTIAL AS YOU MOVE
FURTHER INLAND. THE NEAR SURFACE DRY AIR ENTRAINMENT WILL LIKELY
HELP LIMIT OVERALL ACCUMULATIONS BUT STILL SHOULD YIELD 1 TO 4
INCHES LOCALLY ACROSS MAINLY THE ADVISORY AREA.
BY THURSDAY AFTERNOON...FLOW WILL BECOME MORE W AND SW AS BRIEF
RIDGING SHIFTS THE SNOW SHOWERS INTO WESTERN MICHIGAN.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)
ISSUED AT 437 AM EST WED FEB 10 2016
OVERALL SYNOPTIC PATTERN CHARACTERIZED BY A POSITIVE PNA PATTERN
WITH LARGE SCALE UPPER TROUGH OVER THE EASTERN CONUS AND A RIDGE
OVER THE WEST. UPPER LEVELS WILL FLATTEN SUBTLY DURING THIS LONG
TERM PERIOD AS NORTH PACIFIC WAVE TRAIN TEMPORARILY FLATTENS WESTERN
RIDGING. HOWEVER...WEAKENING POLAR VORTEX WILL ALLOW AN UPPER LOW
AND A SHOT OF VERY COLD SIBERIAN AIR TO PENETRATE SOUTH INTO THE
NORTHEAST CONUS BY THIS WEEKEND...SKIMMING THE WESTERN GREAT LAKES.
PACIFIC ENERGY TRAILING THIS ARCTIC COLD WILL REINFORCE GREAT LAKES
TROUGHINESS BUT ALSO ALLOW A SLOW MODERATION IN TEMPS BY EARLY NEXT
WEEK AS MAIN COLD CORE EXITS.
NUMEROUS SHORT WAVES AND PERIODS OF LAKE EFFECT SNOW EXPECTED DURING
THIS PERIOD. TIMING OF SHORT WAVES AND LOCATION OF LAKE EFFECT
REMAIN DIFFICULT AT THESE TIME PERIODS SO CONTINUED WITH BROAD BRUSH
POPS. DID FAVOR ECMWF SLIGHTLY BUT STAYED CLOSE TO OVERALL
SUPERBLEND INIT. RAISED POPS TO HIGH CHANCE FRIDAY NIGHT INTO
SATURDAY IN FAVORED LAKE EFFECT REGIONS GIVEN SFC-850MB DELTA T
VALUES IN MID 20S. LITTLE SYNOPTIC MOISTURE WITH ARCTIC AIR AND DGZ
NEAR GROUND LEVEL WILL LIKELY INHIBIT BIG SNOWFALL BUT LONG FETCH
AND PRE-CONDITIONING OFF LAKE SUPERIOR WARRANTS CLOSE WATCHING NEXT
FEW DAYS. ECMWF ALSO RATHER AGGRESSIVE WITH A SHORT WAVE MONDAY
BRINGING DEEPER MOISTURE AND SWATH OF SNOW INTO EASTERN AREAS. KEPT
POPS IN THE MID CHANCE CATEGORY FOR NOW WITH A LOT OF UNCERTAINTY.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 629 AM EST WED FEB 10 2016
DIFFICULT AVIATION FORECAST WITH TRANSITORY LAKE EFFECT SNOW BANDS
AND CONDITIONS RANGING FROM VFR OUTSIDE OF THESE SNOW SHOWERS TO
IFR AND LIFR WITHIN HEAVIER BURSTS. PRIMARY FOCUS ON NEXT 6 HOURS
OF TERMINALS WITH WORST CONDITIONS EXPECTED IN THIS PERIOD. DRIER
AIR UPSTREAM SHOULD HELP LIMIT MOISTURE DEPTH LATER TODAY BUT
TRAJECTORIES AND COLD AIR WILL SUSTAIN LIGHT TO OCCASIONALLY
MODERATE SNOW SHOWERS IN A RATHER PERSISTENT NORTHWEST TO
SOUTHEAST ORIENTATION THROUGH THURSDAY MORNING. TRIED TO IMPROVE
CONDITIONS TO AT LEAST MVFR LATE TODAY AT BOTH TERMINALS BUT WILL
TOTALLY DEPEND ON WHERE THE STRONGER BANDS END UP THROUGH THE
PERIOD. COULD CERTAINLY SEE VFR AT TIMES...ESPECIALLY KFWA LATER
TODAY AND TONIGHT.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WINTER WEATHER ADVISORY UNTIL 10 AM EST /9 AM CST/ THURSDAY FOR
INZ003>005.
MI...WINTER WEATHER ADVISORY UNTIL 10 AM EST THURSDAY FOR MIZ077>079.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THURSDAY FOR LMZ043-046.
&&
SYNOPSIS...FISHER
SHORT TERM...FISHER
LONG TERM...LASHLEY
AVIATION...LASHLEY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Feb 10, 4:40 AM EST, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 440 AM EST WED FEB 10 2016 INZ003>005-MIZ077>079-110945- LA PORTE-ST. JOSEPH IN-ELKHART-BERRIEN-CASS MI-ST. JOSEPH MI- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...NILES...BENTON HARBOR...ST. JOSEPH... BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS 440 AM EST WED FEB 10 2016 /340 AM CST WED FEB 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL CONTINUE TODAY AND TONIGHT WITH ACCUMULATIONS. TEMPERATURES BELOW FREEZING WILL RESULT IN SLICK SPOTS ON ROADS AND BRIDGES. WIND CHILLS WILL ALSO BE AROUND ZERO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LAKE EFFECT SNOW SHOWERS WILL DIMINISH THURSDAY BUT ARE EXPECTED TO DEVELOP AGAIN LATE FRIDAY INTO SATURDAY. ADDITIONAL ACCUMULATIONS ARE POSSIBLE. A SECOND SURGE OF ARCTIC AIR IS EXPECTED THIS WEEKEND. TEMPERATURES WILL BE IN THE TEENS AND SINGLE DIGITS. WIND CHILLS WILL DROP BELOW ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND SNOW DEPTH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ006>009-012>018-020-022>027-032>034-MIZ080-081-OHZ001-002-004-005- 015-016-024-025-110945- LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-MARSHALL-FULTON IN- KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON- WELLS-ADAMS-GRANT-BLACKFORD-JAY-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...COLDWATER... HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 440 AM EST WED FEB 10 2016 /340 AM CST WED FEB 10 2016/ 429 AM EST WED FEB 10 2016 /329 AM CST WED FEB 10 2016/HWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT OCCASIONAL SNOW SHOWERS AND TEMPERATURES BELOW FREEZING MAY RESULT IN SLICK SPOTS ON ROADS AND BRIDGES. WIND CHILLS WILL ALSO BE AROUND ZERO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE CHANCES FOR SNOW SHOWERS AT TIMES...ESPECIALLY FRIDAY AND AGAIN SUNDAY NIGHT INTO MONDAY. A SECOND SURGE OF ARCTIC AIR IS EXPECTED THIS WEEKEND. TEMPERATURES WILL BE IN THE TEENS AND SINGLE DIGITS. WIND CHILLS WILL DROP BELOW ZERO AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AND SNOW DEPTH. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 440 AM EST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THURSDAY AFTERNOON. HAZARDOUS CONDITIONS ARE EXPECTED TO DEVELOP AGAIN FRIDAY AND SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Feb 10, 6:55 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
655 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY SNOW LA PORTE 41.61N 86.72W
02/10/2016 M6.2 INCH LA PORTE IN PUBLIC
SNOWFALL 6.25 FROM 7 PM LAST NIGHT TO 6 AM THIS
MORNING...TOTAL SNOWFALL SINCE THE SNOW BEGAN MONDAY WAS
8.75
0614 AM SNOW LEESBURG 41.33N 85.85W
02/10/2016 M1.3 INCH KOSCIUSKO IN PUBLIC
&&
SKIPPERLocal storm report, Feb 10, 7:17 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM SNOW LA PORTE WWTP 41.61N 86.73W
02/10/2016 M7.0 INCH LA PORTE IN CO-OP OBSERVER
24HR SNOWFALL. SNOW DEPTH 7.0 INCHES. WATER EQUIVALENT
0.20
&&Local storm report, Feb 10, 7:21 AM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
721 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM SNOW 2 SSE STEVENSVILLE 41.99N 86.51W
02/10/2016 M3.5 INCH BERRIEN MI COCORAHS
24HR SNOWFALL. WATER EQUIVALENT 0.15 INCHES. SNOW DEPTH
6.5 INCHES.
&&Local storm report, Feb 10, 7:24 AM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
724 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM SNOW 5 SE SOUTH BEND 41.64N 86.19W
02/10/2016 M3.0 INCH ST. JOSEPH IN COCORAHS
24 HOUR SNOWFALL. WATER EQUIVALENT 0.08 INCHES. SNOW
DEPTH 4.5 INCHES.
&&Local storm report, Feb 10, 7:39 AM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
739 AM EST WED FEB 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW KINGSBURY 41.54N 86.70W
02/10/2016 M1.5 INCH LA PORTE IN CO-OP OBSERVER
24 HOUR SNOWFALL. WATER EQUIVALENT 0.02 INCHES. SNOW
DEPTH 1.5 INCHES
&&Special weather statement, Feb 10, 8:02 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
802 AM EST WED FEB 10 2016
INZ004-005-014-MIZ077-101345-
MARSHALL-ST. JOSEPH-ELKHART-BERRIEN-
802 AM EST WED FEB 10 2016
...BAND OF LAKE EFFECT SNOW SHOWERS AFFECTING ST.
JOSEPH...NORTHEASTERN MARSHALL... SOUTHWESTERN ELKHART AND SOUTH
CENTRAL BERRIEN COUNTIES...
AT 758 AM EST...A BAND OF LAKE EFFECT SNOW SHOWERS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF SHOREWOOD-TOWER HILL TO NEAR NEW
CARLISLE TO NEAR BREMEN...AND MOVING EAST AT 5 MPH.
LOCATIONS IMPACTED INCLUDE...
SOUTH BEND...MISHAWAKA...NAPPANEE...BREMEN...BUCHANAN...GEORGETOWN...
GULIVOIRE PARK...GRANGER...OSCEOLA...BRIDGMAN...NEW CARLISLE...
WAKARUSA...THREE OAKS...LAKEVILLE...ROSELAND...SHOREWOOD-TOWER
HILL...BERTRAND AND DAYTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 62 AND 80.
INTERSTATE 94 IN MICHIGAN BETWEEN MILE MARKERS 7 AND 17.
A WINTER WEATHER ADVISORY IS IN EFFECT FOR MUCH OF THE AREA. PLEASE
MONITOR LOCAL MEDIA OUTLETS AND THE NATIONAL WEATHER SERVICE FOR
FURTHER STATEMENTS.
USE EXTRA CAUTION IF YOU MUST TRAVEL INTO OR THROUGH THIS SNOWBAND.
RAPID CHANGES IN VISIBILITY AND POTENTIALLY SLICK ROADS ARE LIKELY
TO LEAD TO ACCIDENTS.
&&
LAT...LON 4167 8610 4144 8577 4143 8600 4145 8628
4168 8653 4176 8652 4176 8661 4184 8668
4190 8662 4197 8657
TIME...MOT...LOC 1258Z 290DEG 5KT 4194 8671 4169 8647 4146 8611
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 12:48 AM EST | Special Weather Statement | IWX | Elkhart | 57 min |
| Feb 10, 2:20 AM EST | Special Weather Statement | IWX | Elkhart, Saint Joseph | 25 min |
| Feb 10, 5:17 AM EST | Special Weather Statement | IWX | Kosciusko, Saint Joseph | 58 min |
| Feb 10, 8:51 AM EST | Special Weather Statement | IWX | Saint Joseph | 54 min |
| Feb 10, 12:51 PM EST | Special Weather Statement | IWX | Noble | 39 min |
| Feb 10, 2:09 PM EST | Special Weather Statement | IWX | Elkhart, Noble | 51 min |
| Feb 10, 3:50 PM EST | Special Weather Statement | IWX | Elkhart | 40 min |
Nearby
Special Weather Statements in Indiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.